# SDR XGN2005F00015

- Difficulty date: October 11, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 1675726
- Condition: Cracked
- Location: Engine
- Part time: 1,147 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE CYLINDERS SHOWED TO BE CRACKED IN THE EXHAUST SIDE OF THE HEAD.  THE LEAKS SHOWED UP WHEN DOING THE COMPRESSION CHECK.  DUE TO THE NR OF CRACKED CYLINDER HEADS, COMPRESSION CHECK DOEN EVERY 50 HOURS.  (K)
